# SDR UPS97823726

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5615377121
- Condition: Corroded
- Location: Bs 1610-1655
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 1610 TO 1655 AT STR 31L INTERNAL DOUBLER HAS HEAVY CORROSION BOTH SIDES.  FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 51-1-20, 51-1-21, AND 53-4-1.
